MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT IIS BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ESBF3214C103E
Medical Device Problem Codes Leak/Splash (1354); Material Deformation (2976)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 56mm aaa.It was reported the patient returned for follow-up 6 weeks later, and a cta performed revealed a type ia endoleak with infolding of the main body.Per the physician the cause of the events was oversizing.It was noted the device sizing selection was based off pre-implant sizing and neck morphology (wide and conical).No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product analysis conclusion: the reported stent graft infolding and endoleak were confirmed on the imaging provided; however, the precise cause of the events cannot be conclusively determined.The endoleak is most consistent with a proximal type ia endoleak, likely related to the infolding.Nonetheless, the possibility of a concomitant type ii endoleak originating from the left accessory renal artery cannot be excluded.According to the instructions for use (ifu) for the endurant ii/iis stent graft, the aortic section of the bifurcated device should be oversized by 10-20% relative to the actual measured inner vessel diameter.The neck diameter, as recorded on the sizing sheet provided, was 26-29 mm, indicating that selection of a 32 mm stent graft would not constitute excessive oversizing.However, ct imaging reviewed for this case demonstrated a proximal neck diameter of approximately 24-23 mm.Based on these measurements, the degree of oversizing may have exceeded the recommended upper limit per ifu, potentially contributing to the observed infolding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT IIS BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23334876
Report Number9612164-2025-05153
Device Sequence Number9909613
Product Code MIH
UDI-Device Identifier00643169439962
UDI-Public(01)00643169439962(17)260124
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2026
Device Catalogue NumberESBF3214C103E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/10/2025
01/07/2026
01/14/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/12/2025
01/09/2026
01/14/2026
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale